# SDR PLGA970718B

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 094739
- Condition: Failed
- Location: Rt Pitch Trim
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4397 - TAKEOFF ABORTED DUE TO CONFIGURATION WARNING.  MAINTENANCE REPLACED STAND-BY PITCH TRIM ACTUATOR.  SYSTEM CHECKED GOOD.  (X)
